# SDR REXA2016030700374

- Difficulty date: March 7, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 23,360 hours, 20,842 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP VANE LE CHAFED IN 3 PLACES, INBD 1" X .750 X .004 DEEP, MID 1.0 X .600 X .004 DEEP, OTBD 1" X .500 X .003 DEEP.  CONTINUATION CARD 8798011 OP 153.  REPAIRED LT INBD FLAP VANE LE CHAFES IAW REO 601R-57-52-004 REV D.
